American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Marek Kanter. A representation theorem for $L^{p}$ spaces . Proc. Amer. Math. Soc. 31 (1972) 472-474. MR 0290088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] L. Tzafriri. Conditional expectations and an isomorphic characterization of $L\sb{1}$-spaces . Proc. Amer. Math. Soc. 27 (1971) 317-324. MR 0275143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Barry M. Cherkas. Compactness in $L\sb{\infty }$ spaces . Proc. Amer. Math. Soc. 25 (1970) 347-350. MR 0262811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] K. Sundaresan. Errata: ``Extreme points of the unit cell in Lebesgue-Bochner function spaces. I.'' . Proc. Amer. Math. Soc. 25 (1970) 922. MR 0259584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Daniel O. Etter. The algebra of log-summable functions . Proc. Amer. Math. Soc. 25 (1970) 1-7. MR 0253033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. F. Price. Some strict inclusions between spaces of $L\sp{p}$-multipliers . Trans. Amer. Math. Soc. 152 (1970) 321-330. MR 0282210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] K. Sundaresan. Extreme points of the unit cell in Lebesgue-Bochner function spaces. I. . Proc. Amer. Math. Soc. 23 (1969) 179-184. MR 0247453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert E. Zink. A continuous basis for Orlicz spaces . Proc. Amer. Math. Soc. 21 (1969) 520-522. MR 0239411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert S. Strichartz. A multilinear version of the Marcinkiewicz interpolation theorem . Proc. Amer. Math. Soc. 21 (1969) 441-444. MR 0238070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. P. Lloyd. On the $L\sb{2}$ space of a Banach limit . Proc. Amer. Math. Soc. 20 (1969) 429-433. MR 0240608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. M. Rao. Almost every Orlicz space is isomorphic to a strictly convex Orlicz space . Proc. Amer. Math. Soc. 19 (1968) 377-379. MR 0227758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Milton P. Olson. The order-continuous operators on $L\sb{p}$-spaces. I. General theory . Trans. Amer. Math. Soc. 133 (1968) 477-504. MR 0230122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David W. Boyd. Spaces between a pair of reflexive Lebesgue spaces . Proc. Amer. Math. Soc. 18 (1967) 215-219. MR 0212556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] John V. Ryff. Extreme points of some convex subsets of $L\sp{1}(0,\,1)$ . Proc. Amer. Math. Soc. 18 (1967) 1026-1034. MR 0217586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] K. Sundaresan. Orlicz spaces isomorphic to strictly convex spaces . Proc. Amer. Math. Soc. 17 (1966) 1353-1356. MR 0200713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert Welland. Inclusion relations among Orlicz spaces . Proc. Amer. Math. Soc. 17 (1966) 135-139. MR 0188773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. R. Phelps. \v Ceby\v sev subspaces of finite dimension in $L\sb{1}$ . Proc. Amer. Math. Soc. 17 (1966) 646-652. MR 0194882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. G. Douglas. On extremal measures and subspace density. II . Proc. Amer. Math. Soc. 17 (1966) 1363-1365. MR 0205053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] G. L. Seever. A peculiar Banach function space . Proc. Amer. Math. Soc. 16 (1965) 662-664. MR 0179607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] B. R. Kripke and T. J. Rivlin. Approximation in the metric of $L\sp{1}(X,\,\mu )$ . Trans. Amer. Math. Soc. 119 (1965) 101-122. MR 0180848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert Welland. On K\"othe spaces . Trans. Amer. Math. Soc. 112 (1964) 267-277. MR 0172110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. Bojanić and J. Musielak. An inequality for functions with derivatives in an Orlicz space . Proc. Amer. Math. Soc. 15 (1964) 902-906. MR 0172102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] James Serrin. Strong convergence in a product space . Proc. Amer. Math. Soc. 13 (1962) 651-655. MR 0137979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] D. L. Burkholder. Semi-Gaussian subspaces . Trans. Amer. Math. Soc. 104 (1962) 123-131. MR 0138986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] David M. Topping. Lebesgue spaces of summable functions . Proc. Amer. Math. Soc. 12 (1961) 773-777. MR 0126734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. R. Phelps. A Banach space characterization of purely atomic measure spaces . Proc. Amer. Math. Soc. 12 (1961) 447-452. MR 0140934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] G. G. Lorentz. Relations between function spaces . Proc. Amer. Math. Soc. 12 (1961) 127-132. MR 0123182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Casper Goffman. Complete sequences of functions . Proc. Amer. Math. Soc. 12 (1961) 998-999. MR 0136989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1